MAUDE Adverse Event Report: BIOMET MICROFIXATION 2.0MM SYSTEM PLATE 4 HOLE MED; PLATE, BONE

BIOMET MICROFIXATION 2.0MM SYSTEM PLATE 4 HOLE MED; PLATE, BONE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).G2: foreign source: china.No product was returned.A visual inspection was conducted on the customer-provided x-ray.The x-ray shows a clear fracture of the plate pointed out by the yellow arrow in the picture.The complaint is confirmed.A determination cannot be made as to what caused the plate to fracture.Review of the device history records identified no deviations or anomalies during manufacturing.A radiograph was provided and reviewed by a healthcare professional.A review of the available image identified the following: the single panorex image demonstrates multiple malleable plate and screw devices within the mandible with fractured plate along the posterior left molars.No other concerns were identified with the implants, such as alignment, placement, or loosening.No bony or anatomical concerns were identified.A definitive root cause cannot be determined.The reported event is confirmed, based on the provided x-ray.If any further information is found that would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that after the initial surgery, the implant fractured and the patient was revised.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
2.0MM SYSTEM PLATE 4 HOLE MED
Common Device Name
PLATE, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18192309
Report Number0001032347-2023-00427
Device Sequence Number15257707
Product Code JEY
UDI-Device Identifier00841036017538
UDI-Public(01)00841036017538(10)989990
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121589
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number01-9288
Device Lot Number989990
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2023
Initial Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown